Doctor insights on: Eyelid twitch caused by birth control
About to start taking birth control pills. I have dry eye and I am a contact lense wearer. Will the bc make my eyes worse or will it be the same?
Birth control pills: Should not affect your eyes dry/ wet at all, good wishes. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Can prednisolone eye drops (for iritis) have an effect on the birth control pill (cyclen)? Will it make the pill less effective?
Will the antibiotic maxitrol (dexamethasone neomycin and polymyxin) eye drops lessen the effectiveness of birth control?
Would the antibiotic maxitrol (dexamethasone neomycin and polymyxin) eye drops lessen the effectiveness of my birth control?
I am struggling with mild acne, seems to be hormonal. I have tried different types of birth control pills, Tetracycline and accutane (accutane worked but damaged my eye sight and my acne came back after stopping).?
VIT E can help: You need to make sure nothing is wrong with your breasts, assuming there is not, at your age you should be on the lowest dose bc pill I rec and use in almost all of my pts your age loloestrin, it is the lowest dose combo pill, only 10 mcg estrogen, and hardly any of my pts complain of breast pain with that pill and if u do not want fertilty, I would offer u an in office tubal takes 5 minutes. ...Read more
None: The hormones in birth control pills, or Progesterone shots ("depo provera") are not thought to cause birth defects. Many women inadvertently take birth control after they have already conceived and their children do not seem to have any increased risk of birth defects. ...Read moreSee 1 more doctor answer
Change pills: This is usually due to too strong a pill, talk to your doctor about changing the ratio of hormones in the pills. ...Read more
MaYbe: Most women who take birth control pills have no side effects, but the most common side effect in the first 1-3 months is irregular bleeding that gets better over time. Missed pills can also cause breakthrough bleeding. Extending the cycle increases risk of btb. Otc meds such as Ibuprofen or Naproxen can help breakthrough bleeding. After btb, most periods then come on time during placebo pills. ...Read moreSee 1 more doctor answer
Possibly: Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic examinations, can he/she let you know what's going on and how best to help you. ...Read more
Is it possible to have a safe healthy normal pregnancy after suffering bilateral PE caused by birth control?
Yes - but w/ caution: Yes-- you can a have normal pregnancy, but you have to talk in detail with your eventual obstetrician and/or your current internist to see why a young 25 y/o had b/l PE's to begin with. Was it all attributable to being on the birth control Rx, or are there other factors such as "hypercoaguable state" that you have, inherited or otherwise, that should be investigated via good history and labs. ...Read moreSee 1 more doctor answer
Stop them: If the pill truly raised your blood pressure and it was not elevated by other factors then do a trial and stop the pill and see it your BP goes down. Please use an alternative contraceptive during that time frame. If the BP stays elevated, it was NOT due to the pill and you need to see a MD for evaluation and/or Rx. It is most uncommon for a 16 year old to have essential hypertension. ...Read more
Drink lots of water: All bloating are treated the same. Take your BCP at night. Eat an early dinner and take a walk prior to going to bed. Drink lots of water. Eat small portions and frequent meals. Eat foods that have less yeast in it including bread. Eat less dairy. Every one will find their own good diet that prevents bloating. Some Yoga exercises are good to decrease bloating. ...Read more
Call your dr.: Most women who take birth control pills have no side effects, but possible side effects include nausea, and less often, vomiting. Typically, this gets better after the first 1-3 months, but I tell my patients that if they're having symptoms that are "miserable" (and I include vomiting in that category), they should call, as a different pill may help. ...Read more
Patience, then switc:
For most women, the symptom of bloating that can be experienced with taking a birth control pill will go away after a month or so of taking the pill, so, if possible - try to give the pill 2 months of a chance to see if it improves. If not (could try taking at nighttime), or you could switch to a different formulation (different type/amount of estrogen/progestin combination).
May help. ...Read more
- Talk to a doctor online
- Upper eyelid twitch causes
- Can birth control cause bloating?
- Can birth control cause hypothyroidism?
- Does birth control cause petechaie?
- Eyelid twitching
- Does birth control pills cause hematuria?
- Does birth control cause hands to shake?
- Can birth control cause kidney stones?
- Can birth control cause a miscarriage?